RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1975, Volume 17, Issue 1, Pages 33–40 (Mi mz7220)  

This article is cited in 2 scientific papers (total in 2 papers)

Some new results in abstract Favar theory

V. V. Zhikov

Vladimir Polytechnical Institute, USSR

Abstract: In this article we consider abstract Favar theory in terms of certain stability conditions (and not in terms of the usual separation conditions). We establish a theorem on the existence of a weakly almost-periodic solution. The method of proof is ldquonongeometricalrdquo and so there are no restrictions on the Banach space.

Full text: PDF file (676 kB)

English version:
Mathematical Notes, 1975, 17:1, 20–24

Bibliographic databases:

UDC: 519.4:513.58
Received: 29.04.1974

Citation: V. V. Zhikov, “Some new results in abstract Favar theory”, Mat. Zametki, 17:1 (1975), 33–40; Math. Notes, 17:1 (1975), 20–24

Citation in format AMSBIB
\Bibitem{Zhi75}
\by V.~V.~Zhikov
\paper Some new results in abstract Favar theory
\jour Mat. Zametki
\yr 1975
\vol 17
\issue 1
\pages 33--40
\mathnet{http://mi.mathnet.ru/mz7220}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=364806}
\zmath{https://zbmath.org/?q=an:0347.34051|0342.34049}
\transl
\jour Math. Notes
\yr 1975
\vol 17
\issue 1
\pages 20--24
\crossref{https://doi.org/10.1007/BF01093836}


Linking options:
  • http://mi.mathnet.ru/eng/mz7220
  • http://mi.mathnet.ru/eng/mz/v17/i1/p33

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Zhikov, B. M. Levitan, “Favard theory”, Russian Math. Surveys, 32:1 (1977), 129–180  mathnet  crossref  mathscinet  zmath
    2. O. A. Mitina, V. M. Tyurin, “On invertibility of linear partial differential operators in Hölder and Sobolev spaces”, Sb. Math., 194:5 (2003), 733–744  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:218
    Full text:94
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020